# SDR 99ZZZX3652

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888SR
- Make and model: Cessna 182P
- Aircraft serial: 18261455
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126167
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK ON LEFT TOP AND RIGHT TOP LIGHTNING HOLES IN BULKHEAD.  CRACK ORIGINATED FROM TIGHT RADIUS IN LIGHTNING HOLES.  THIS M OR D REPORT SUBMITTED PER AD 72-07-09 AND PART WAS REPLACED WITH NEW.
